# SDR CA000907008

- Difficulty date: August 28, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,023 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 6120 · Propeller Controlling System
- Part: Wire
- Part number: 9717517102
- Condition: Broken
- Location: Pin
- Component: Prop Gov Cannon, 975290201
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAREW REPORTED APPROXIMATELY 200 RPM PROP INDICATION FLUCTUATION IN-FLIGHT.  ALL OTHER ENGINE PARAMETERS WERE OK.  SYSTEM INSPECTED AND A PIN IN THE PROP MAGNETIC PICK UP CANNON PLUG WAS FOUND WITH A BROKEN WIRE.  WIRE/PIN CONNECTION REPAIRED AND RUN-UP CARRIED OUT SERVICEABLE.  (X)
